... accompanied by diahrrea. Should I stop giving him the antibiotic?
I disagree. A dr kept prescribing this type of antibiotic for persistent (1 about every 4 months) ear infections for my grandson. He was born with a birth defect that made him prone to them. My poor grandson was 4-5 and he tried to tough it out. He couldn't eat-but he was a picky eater anyway, then he said his tummy hurt. I got a sinus infection. I asked the dr for the same thing my grandson was taking. I was doubled up and going through hell by the second day. My daughter drove the 3 of us to the office and we confronted him on the cruelty of giving this to a poor child that had trouble communicating-and being told it was mild by his office that it was a mild side effect. If it's making your child sick-- confront the doctor. Stop taking it. Confront the doctor-get a new antibiotic-- the doctor is trained to figure this out. Other patients had complained- but they didn't threaten to shove the pill bottle up his you know what, and have Grandpa break his neck. You have to be firm- very firm- Be John or Jane Wayne-that you will not tolerate any antibiotic that brings pain to your poor baby. Later the doctor told us that he took it the next day, and he was in agony by day 3. that was something that I strongly suggested. He notified the other doctors and the AMA about this.
- Biaxin Information for Consumers
- Biaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Biaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've had abdominal pains for a week. With stomach pains all around. I had a Ct scan and my lymph in?
Posted 18 Apr 2014 • 2 answers
Posted 11 Jan 2015 • 1 answer
Posted 16 Feb 2015 • 5 answers
Posted 21 Feb 2015 • 2 answers
Posted 25 Sep 2016 • 1 answer